Document Type : Article
Authors
Dept. of Industrial and System Engineering-Isfahan University of Technology
Abstract
Keywords
Khosravi, S. and Mirmohammadi, S. (2018). STOCHASTIC DYNAMIC LOT- SIZING PROBLEM WITH TOTAL QUANTITY DISCOUNT. Sharif Journal of Industrial Engineering & Management, 34.1(1.1), 39-50. doi: 10.24200/j65.2018.5546
Khosravi, S. , and Mirmohammadi, S. . "STOCHASTIC DYNAMIC LOT- SIZING PROBLEM WITH TOTAL QUANTITY DISCOUNT", Sharif Journal of Industrial Engineering & Management, 34.1, 1.1, 2018, 39-50. doi: 10.24200/j65.2018.5546
Khosravi, S., Mirmohammadi, S. (2018). 'STOCHASTIC DYNAMIC LOT- SIZING PROBLEM WITH TOTAL QUANTITY DISCOUNT', Sharif Journal of Industrial Engineering & Management, 34.1(1.1), pp. 39-50. doi: 10.24200/j65.2018.5546
S. Khosravi and S. Mirmohammadi, "STOCHASTIC DYNAMIC LOT- SIZING PROBLEM WITH TOTAL QUANTITY DISCOUNT," Sharif Journal of Industrial Engineering & Management, 34.1 1.1 (2018): 39-50, doi: 10.24200/j65.2018.5546
Khosravi, S., Mirmohammadi, S. STOCHASTIC DYNAMIC LOT- SIZING PROBLEM WITH TOTAL QUANTITY DISCOUNT. Sharif Journal of Industrial Engineering & Management, 2018; 34.1(1.1): 39-50. doi: 10.24200/j65.2018.5546